905.866 medical & health answers

Severe allergic reaction answers (5823)

«Previous Page 2 from 100 Next >
Q: 

Can a severe allergic reaction lay dormant and flair up at will

A: I had a strawberry allergy when I was a child. It went away when I was about 10 years old and I had a reaction a few weeks ago when I was eatting them at a picnic with my children....
Q: 

Wellbutrin severe allergic reaction - How long does the itching last?

A: Hello, I hope I can help a bit. I stopped taking wellbutrin two days ago. I had top go the hospital for itching/hives/swollen eyes,etc. The dr. said I was having an allergic reaction. I am also taking benedryl and a steroid to stop swelling/itching/etc. Wellbutrin is supposed to cycle out of your system within about 5-8 days. The suggestion is to drink lots of water to help flush your system and help your skin. I am itching so badly right now it is horrible. I truly hate pfizer, and I hate pharmaceutical drugs(i just really wanted to quit smoking). Wellbutrin worked quite well until this. I am going to try and learn more about natural remedies and avoid the evil corporate nature of pharmaceutical companies. This incident(unbearable...


Q: 

Please reply soon!!!! my dog got severe allergic reaction from rabies shot?

A: call the poison hotline ASPCA 888*426*4435 24 hrs Find a 24 hour vet clinic in your area. there should be one somewhere within a couple of hours of where you live. Take him there... better safe than sorry. Good luck!!! I''ve had several dogs as pets - and this sounds like it could be life-threatening. Get the dog to a vet immediately!!! I hope all goes well for your furry friend! Get him to a vet now!!! His body has been overloaded. That is way too many vaccines at one time. This could be life-threatening! Find an emergency vet, call them and get him there ASAP!!! Go to the vet now. He needs an antihistamine NOW, well now 3 hours ago. This needs to be documented so that they know to pre-treat him for the condition the next time he needs the vaccine. From now on, run titer testing to ensure...


Q: 

  Hi, Is it possible for a severe allergic reaction that produces vasculitis to produce symptoms similar to Churg StraussSyndrome? OR Is it possible for WG to be mistake with CSS? My girlfriend jsu tgot diagnosed with CSS, and clearly I'';mnot a doctor,

A: Churg?Strauss syndrome is a medium and small vessel autoimmune vasculitis, leading to necrosis. This diseasehas three distinct stages. The first stage often involves the sinuses and the onset of allergies notpreviously had or the worsening of pre-existing allergies. The second stage involves the onset of acuteasthma. Normally, the person would not have had asthma previously. The third and final stage involves thevarious organ systems. Stage three is by far the most life threatening and painful. Often the person willdevelop severe nerve pain in their legs, arms and hands. Purple marks will appear on the skin and often soreswill appear in the mouth or nose. The disease can affect the heart, lungs, kidneys, liver and digestivesystem. People can live for many years in...


Q: 

What is the best cure for a severe allergic reaction to poison ivy

A: You should consult with your doctor because in more severe cases, a liquid or pill medicine called an antihistamine may be needed to decrease itching and redness. A steroid another kind of medicine, may be prescribed in some cases. again!!!!...
Q: 

I had a severe allergic reaction to sulfa years ago. Hospitilized for 5 days?

A: I am not a doctor or a nurse, but I will tell you that pharmacists are the true experts on medications. Definitely run it past the pharmacists. Allergy to sulfa drugs are common and usually severe. If you were hospitalized for an allergy to sulfa based drug years ago, then you had an extreme reaction and I am betting the pharmacist will advise against taking this medication. Hi. I understand your uncertainty, you had quite the allergic reaction! Unless your reaction was specifically to sulfasalazine, you should be fine. Sulfasalazine is a molecule that has two components: 5-aminosalicylate (5-ASA) and sulfapyridine. The sulfapyridine part is a sulfa drug that can...


Q: 

Was on cymbalta, and had a severe allergic reaction what other medication helps?

A: I can totally sympathise with your situation. I''ve been there. I''m older now but have found a combination of meds that worked for me for many years. A combination of Lyrica, Zoloft and Celebrex. You, with your doctor''s help, need to find the combination of meds and doses that are right for you. Hang in there and good luck! Savella has helped me with my fibro pain some. I had a bad reaction to Lyrica ... non-stop agaonizing headache and diziness and vertigo plus was suicidal after only the 4th dose! The Savella might be worth a try for you, but ask your doctor and your pharmacist to make sure that there are no similar ingredients that may be likely to cause another severe reaction! Best of luck to you, and always...


Q: 

Azithromycin - I have just had a severe allergic reaction to Bactrim. My doctor has now prescribed?

A: You should be fine to take azithromycin if you are allergic to Bactrim. The sulfonamide group, present in Bactrim, that is the reason for the allergy is not present in Azithromycin. However, be vigilant and if you do happen to have any adverse effects please see your doctor....
Q: 

severe allergic reactions

A: Dear Kathy, Yes.  He should stop the Niacin, Crestor and Tricor at once.  Metoprolol is unlikely, but he should decrease the dose by half today , by half again in 4 days and then stop.  He should also take 69 mg of prednisone today and tomorrow, then 30 mg a day for 2 days, 15 a day for 2 days, then stop.  No aspirin until he sees the allergist. Don"t hesitate to write back any time or call 804 200 1256. David Richardson...
 
Contact us   |   Disclaimer & Privacy Policy   |